# SDR CALA2019080501308

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HOLE DENTED AT BOTTOM FLANGE 3.5IN AFT OF NO.1 VERT STIFFENER OF RIB STAB STA 82.70 ON R/H HORIZONTAL STAB.  REPAIRED INSPAR RIB BOTTOM FLANGE 3.5IN AFT OF STIFFENER AT R/H HORIZONTAL STAB STA 92.70 PER ECRA 5510-02931.
